# SDR AU981315

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A36
- Engine: Cont IO520B
- Propeller: Mcauly 3A32C76
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bracket
- Part number: 358150773RH
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT LANDING GEAR UPLOCK BRACKET SEVERELY CORRODED.
